Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13776
Title: The day-of-the-week regularity in the stock markets of China
Authors: Chen, G
Kwok, CCY
Rui, OM
Keywords: China's stock markets
G14
G15
The day-of-the-week effect
Issue Date: 2001
Source: Journal of multinational financial management, 2001, v. 11, no. 2, p. 139-163 How to cite?
Journal: Journal of Multinational Financial Management 
Abstract: This paper examines the day-of-the-week effect in the stock markets of China. We find negative returns on Tuesday after January 1, 1995. This Tuesday anomaly disappears after taking the non-normality distribution and spillover from other countries into account. The finding suggests that this day-of-the-week regularity in China may be due to the spillover from the Americas. The evidence of the day-of-the-week anomaly in China is clearly dependent on the estimation method and sample period. When transaction costs are taken into account, the probability that arbitrage profits are available from the day-of-the-week trading strategies seems very small. This conclusion is obviously consistent with an efficient market approach.
URI: http://hdl.handle.net/10397/13776
ISSN: 1042-444X
DOI: 10.1016/S1042-444X(00)00047-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

29
Last Week
0
Last month
0
Citations as of Nov 6, 2017

Page view(s)

38
Last Week
1
Last month
Checked on Nov 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.